Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the Stiefel Characteristic Classes of a Riemannian Manifold

Seizi Takizawa

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 28, Number 1 (1953), 1-10.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777504

Digital Object Identifier
doi:10.1215/kjm/1250777504

Mathematical Reviews number (MathSciNet)
MR60276

Zentralblatt MATH identifier
0058.37801

Citation

Takizawa, Seizi. On the Stiefel Characteristic Classes of a Riemannian Manifold. Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (1953), no. 1, 1--10. doi:10.1215/kjm/1250777504. https://projecteuclid.org/euclid.kjm/1250777504


Export citation